# SDR MWEA080086

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 110001
- Condition: Inoperative
- Location: Lt Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LAVATORY SMOKE DETECTOR FAILED TO TEST.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  (S)
